# SDR CA001003002

- Difficulty date: September 15, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AT APPROXIMATELY 100 KTS, THE STAB TRIM & MACH TRIM FAILED. THEY ABORTED THE TAKEOFF AND RETURNED TO GATE.THEY REPLACED THE HSTCU AND CARRIED OUT AN ABORTED TAKEOFF INSPECTION.
